# SDR FDEA202403210330

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 15,653 hours, 6,150 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EFB POWER OUTLET ON THE FO SIDE WAS NOT PROVIDING  110V AC POWER. WHEN THE F/O PLUGGED INTO THE 110V  AC POWER OUTLET WE SMELLED ELECTRICAL SMOKE, SO HE  UNPLUGGED HIS IPAD AND THE SMELL DISSIPATED.  CONNECTED EFB TO POWER OUTLET COULD NOT SMELL ANY ELECTRICAL SMOKE. INSPECTED   THE CONNECTION AND WIRE NO DEFECT NOTED. EFB IS BEEN CHERGED.
